# SDR FDEA201709262723

- Difficulty date: September 26, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 32,328 hours, 5,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binds
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE BINDING DURING DOOR OPENING & CLOSING.  INSTALLED A MISSING SPACER RING IAW AMM 52-11-01-4.
